# SDR 2002UALA00899

- Difficulty date: May 17, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N937UA
- Make and model: Boeing 737522
- Aircraft serial: 26668
- Aircraft time: 29,362 hours, 18,428 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY DOOR CUTOUT FORWARD FRAME CRACKED JUST ABOVE CABIN FLOOR.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED FILLER AND DOUBLER.
